# SDR AUS20010586

- Difficulty date: May 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109020
- Condition: Failed
- Location: Exhaust Turbocha
- Part time: 415 cycles
- Component: Exhaust Turbocha, Lyc, TIO540A2C
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TURBOCHARGER LEAKING OIL. SUSPECT BEARING OR SEAL DAMAGED. AIRCRAFT HAD BEEN OUT OF SERVICE FOR APPROXIMATELY NINEMONTHS FOR A SPAR REPLACEMENT.
